# SDR CALA2021092201633

- Difficulty date: September 20, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N12221
- Make and model: Boeing 737-8
- Aircraft serial: 28930
- Aircraft time: 70,160 hours, 25,481 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fitting
- Part number: 111A24011
- Condition: Cracked
- Location: Sta540rbl54.60
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-57-4-1262 SHEAR FITTING AT STATION 540 AND RBL 54.60 IS CRACKED. REMOVED AND REPLACED SHEAR FITTING AT STATION 540 AND RBL 54.60 IAW B737-800 SRM AND BAC DWG 111A2000 REV ORIGINAL SEE NSA EMX N /R 00107 AND HANGER N/R 5867177 FOR WORK ACCOMPLISHED CIR C/W DA TA WAS TRANSCRIBED FROM NSA EMX N/R 00107 AND WORK ACCOMPLISHED BY V905004 AND INSPECTED BY V903976. SSFR REPORT, FORM 46-0024 ENTERED BY UAL INSPECTION V842476 9/20/21.
